EconPapers    
Economics at your fingertips  
 

Some Sufficient Conditions for Analytic Functions to Belong to ð ’¬ ð ¾, 0 ( ð ‘, ð ‘ž ) Space

Xiaoge Meng

Abstract and Applied Analysis, 2008, vol. 2008, 1-9

Abstract:

This paper gives some sufficient conditions for an analytic function to belong to the space consisting of all analytic functions ð ‘“ on the unit disk such l i m | ð ‘Ž | → 1 ∫ ð ”» | ð ‘“ î…ž ( 𠑧 ) | ð ‘ ( 1 − | 𠑧 | 2 ) ð ‘ž ð ¾ ( ð ‘” ( 𠑧 , ð ‘Ž ) ) ð ‘‘ ð ´ ( 𠑧 ) = 0 .

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/404636.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/404636.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:404636

DOI: 10.1155/2008/404636

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:404636